# SDR CALA2024010900070

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 111,630 hours, 23,939 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO 2 ENGINE YELLOW REV LIGHT CAME ON DURING ROLL ON TAKE OFF RTO LOW SPD CYCLE REV TRIED 2ND. PLACARD #2 ENGINE T/R INOP PER MEL COWLING CLOSED AND SECURED. PLACARD #2 T/R INOP PER MEL .OK TO CONTINUE. DISPATCH DESK: 52 NAME: B.A. DATE: 07-JAN-24- NOC DESK: 757 NAME: DOUG DATE: 07-JAN-24- DEACTIVATED THE ENGINE 2 THRUST REVERSER. MEL AND DDP PROCEDURES CONTAINED IN 7831F COMPLIED WITH. MEL CLEARED, REFER LOG PAGE 6753919.
